# SDR DALA2021072104131

- Difficulty date: July 21, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 75,624 hours, 9,889 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Malfunctioned
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 DOOR 4R DID NOT SHOW ARMED AFTER ARMING. CORRECTIVE ACTION: AFTER CYCLING DOOR 4R OPEN AND CLOSED, ARMING SEVERAL TIMES, ALL WORKS FINE. ARMING INDICATION SHOW OK ON ECAM. (7887172)
